# SDR 96ZZZX590

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6604U
- Make and model: Mooney M20C
- Aircraft serial: M20C2391
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Truss
- Part number: 540002020
- Condition: Broke
- Location: Nlg Right
- Part time: 3,970 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS BEING TAXIED OUT FOR A POST-ANNUAL TEST FLIGHT WHEN THE NOSE GEAR FOLLOWED BY THE RIGHT THEN LEFT MAIN GEAR COLLAPSED.  FOUND NOSE GEAR RETRACTION TRUSS HAD FAILED (BROKE) AT THE RIGHT RETRACT ROD.  THE ASSY TUBE THAT CANTS INWARD SHOWS SIGNS OF INTERNAL CORROSION AND THE ONLY EVIDENCE OF CORROSION ON THE OUTSIDE IS A SMALL AREA OF DISCOLORATION AT A PLACE WHERE IT CANNOT BE SEEN BECAUSE OF THE TIGHTNESS OF THE AREA.
